AIMS Mathematics, 2020, 5(2): 1127-1146. doi: 10.3934/math.2020078.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Lyapunov-type inequalities for Hadamard type fractional boundary value problems

Department of Mathematics, Birla Institute of Technology and Science Pilani, Hyderabad-500078, Telangana, India

In this paper, we present few Lyapunov-type inequalities for Hadamard fractional boundary value problems associated with different sets of boundary conditions. Further, we discuss two applications of the established results.
  Figure/Table
  Supplementary
  Article Metrics

Keywords Hadamard fractional derivative; boundary value problem; Green’s function; Lyapunovtype inequality; eigenvalue; lower bound; disconjugacy; disfocality

Citation: Jaganmohan Jonnalagadda, Basua Debananda. Lyapunov-type inequalities for Hadamard type fractional boundary value problems. AIMS Mathematics, 2020, 5(2): 1127-1146. doi: 10.3934/math.2020078

References

  • 1. A. Ardjouni, Positive solutions for nonlinear Hadamard fractional differential equations with integral boundary conditions, AIMS Mathematics, 4 (2019), 1101-1113.    
  • 2. B. Ahmad, S. K. Ntouyas, A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations, Fract. Calc. Appl. Anal., 17 (2014), 348-360.
  • 3. B. Ahmad, S. K. Ntouyas, On Hadamard fractional integro-differential boundary value problems, J. Appl. Math. Comput., 47 (2015), 119-131.    
  • 4. D. Basua, J. M. Jonnalagadda, Lyapunov-type inequality for Riemann-Liouville type fractional boundary value problems, Novi Sad J. Math., 49 (2019), 137-152.
  • 5. P. L. Butzer, A. A. Kilbas, J. J. Trujillo, Fractional calculus in the Mellin setting and Hadamard-type fractional integrals, J. Math. Anal. Appl., 269 (2002), 1-27.    
  • 6. R. C. Brown, D. B. Hinton, Lyapunov inequalities and their applications, In: Survey on Classical Inequalities, Springer, Dordrecht, 2000, 1-25.
  • 7. S. Dhar, On linear and non-linear fractional Hadamard boundary value problems, J. Math. Ineq., 10 (2018), 329-339.
  • 8. R. A. C. Ferreira, A Lyapunov-type inequality for a fractional boundary value problem, Fract. Calc. Appl. Anal., 16 (2013), 978-984.
  • 9. R. A. C. Ferreira, On a Lyapunov-type inequality and the zeros of a certain Mittag-Leffler function, J. Math. Anal. Appl., 412 (2014), 1058-1063.    
  • 10. J. M. Jonnalagadda, B. Debananda, D. K. Satpathi, Lyapunov-type inequality for an anti-periodic conformable boundary value problem, Kragujevac J. Math., 45 (2021), 289-298.
  • 11. M. Jleli, B. Samet, Lyapunov-type inequalities for a fractional differential equations with mixed boundary conditions, Math. Inequal. Appl., 18 (2015), 443-451.
  • 12. A. A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, Elsevier Science Limited, 2006.
  • 13. A. K. Anatoly, Hadamard-type fractional calculus, J. Korean Math. Soc., 38 (2001), 1191-1204.
  • 14. A. Liapounoff, Problème général de la stabilité du mouvement, Ann. Fac. Sci. Toulouse: Math., 9 (1907), 203-474.    
  • 15. Z. Laadjal, N. Adjeroud, Q. Ma, Lyapunov-type inequality for the Hadamard fractional boundary value problem on a general interval [a, b], J. Math. Inequal., 13 (2019), 789-799.
  • 16. K. S. Miller, B. Ross, An introduction to the fractional calculus and fractional equations, Wiley, 1993.
  • 17. Q. Ma, C. Ma, J. Wang, A Lyapunov-type inequality for a fractional differential equation with Hadamard derivative, J. Math. Inequal., 11 (2017), 135-141.
  • 18. Q. Ma, J. Wang, R. Wang, et al. Study on some qualitative properties for solutions of a certain two-dimensional fractional differential system with Hadamard derivative, Appl. Math. Lett., 36 (2014), 7-13.    
  • 19. J. Mao, Z. Zhao, C. Mang, The unique positive solution for singular Hadamard fractional boundary value problems, J. Funct. Space., 2019 (2019).
  • 20. X. Meng, M. Stynes, Green's functions, positive solutions, and a Lyapunov inequality for a Caputo fractional-derivative boundary value problem, Fract. Calcu. Appl. Anal., 22 (2019), 750-766.    
  • 21. S. K. Ntouyas, B. Ahmad, T. P. Horikis, Recent developments of Lyapunov-type inequalities for fractional differential equations, In: Differential and Integral Inequalities, Springer, Cham, 2019, 619-686.
  • 22. B. G. Pachpatte, On Lyapunov-type inequalities for certain higher order differential equations, J. Math. Anal. Appl., 195 (1995), 527-536.    
  • 23. I. Podlubny, Fractional differential equations, Academic Press, San Diego, 1999.
  • 24. J. Rong, C. Bai, Lyapunov-type inequality for a fractional differential equation with fractional boundary conditions, Adv. Differ. Equ-ny., 2015 (2015), 82.
  • 25. A. Tiryaki, Recent developments of Lyapunov-type inequalities, Adv. Dyn. Syst. Appl., 5 (2010), 231-248.
  • 26. G. Wang, K. Pei, R. P. Agarwal, et al. Nonlocal Hadamard fractional boundary value problem with Hadamard integral and discrete boundary conditions on a half-line, J. Comput. Appl. Math., 343 (2018), 230-239.    
  • 27. G. Wang, K. Pei, Y. Q. Chen, Stability analysis of nonlinear Hadamard fractional differential system, J. Frankli. I., 356 (2019), 6538-6546.    
  • 28. J. R. Wang, Y. Zhou, M. Medve$\mathop {\rm{d}}\limits^ \vee $, Existence and stability of fractional differential equations with Hadamard derivative, Topol. Method. Nonl. An., 41 (2013), 113-133.
  • 29. X. Yang, Y. i. Kim, K. Lo, Lyapunov-type inequality for a class of even-order linear differential equations, Appl. Math. Comput., 245 (2014), 145-151.
  • 30. X. Yang, Y. I. Kim, K. Lo, Lyapunov-type inequalities for a class of higher-order linear differential equations, Appl. Math. Lett., 34 (2014), 86-89.    

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved